# SDR ASAA2019020428047

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,177 hours, 11,568 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT, LEFT PACK LIGHT ILLUMINATED. GROUNDED - YES. INSPECTED LT RAM AIR INLET NO BLOCKAGE NOTED. NO PACK LIGHT ON MASTER CAUTION RECALL. ACCOMPLISHED BITE CHECK OF NR 1 TEMP CONTROLLER PER PLACARD ON FACE OF CONTROLLER. NO FAULTS NOTED. OK FOR SVC.
